# SDR SCNA01038

- Difficulty date: May 26, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- Aircraft time: 48,299 hours, 28,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE INSPECTION THE EMERGENCY EXIT LIGHT ABOVE 1L WAS FOUND INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT ASSEMBLY AT 1L.
